# SDR ASAA0210016

- Difficulty date: January 8, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65548932
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND FLOORBEAM AT BS 420, LEFT BUTTOCK LINE 2, LEFT BUTTOCK LINE 54 CORRODED.  REPAIRED PER EA.  (M)
